MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION AG-920RA; MULTI-GAS UNIT

NIHON KOHDEN CORPORATION AG-920RA; MULTI-GAS UNIT
Model Number AG-920RA
Medical Device Problem Codes Gas Output Problem (1266); Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the multi-gas unit was showing low gas readings while in patient use.The customer sent the unit in for repair and requested a loaner device in the meantime.When the device was evaluated by nihon kohden, a "cal error" message appeared after the unit was warmed up.The issue of "low gas readings" could not be duplicated.Nihon kohden technical support (nk ts) is working on completing the repair process for the customer.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that the multi-gas unit was showing low gas readings while in patient use.
 
Additional Manufacturer Narrative
Details of the complaint: on (b)(6) 2020, (b)(6) at (b)(4) reported the multi gas unit (ag-920a sn: (b)(6)) had low gas readings.Investigation summary: based on the age of the unit, probable root cause is normal deterioration of the gas sensor unit cd-237p.Due to the product discontinuation, replacement parts were not available and the unit was not repaired.
 
Event or Problem Description

Brand Name
AG-920RA
Common Device Name
MULTI-GAS UNIT
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, 161-8 560
JA  161-8560
MDR Report Key9734943
Report Number8030229-2020-00099
Device Sequence Number355292
Product Code CCK
UDI-Device Identifier00841983103162
UDI-Public00841983103162
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K020046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/03/2020
Report Date (Section F) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAG-920RA
Device Catalogue NumberAG-920RA
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/02/2020
Device Age90 MO
Event Location Hospital
Date Report to Manufacturer06/03/2020
Initial Date Received by Manufacturer 01/28/2020
Supplement Date Received by Manufacturer06/02/2020
Initial Report FDA Received Date02/20/2020
Supplement Report FDA Received Date06/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/03/2020